zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A delay-range-dependent uniformly asymptotic stability criterion for a class of nonlinear singular systems. (English) Zbl 1218.93078
Summary: This paper investigates a class of nonlinear singular systems. Based on the Lyapunov functional method and the free-weighting matrix method, a uniformly asymptotic stability criterion in terms of only one simple Linear Matrix Inequality (LMI) is provided, which guarantees stability for such time-varying delay systems. This LMI can be easily solved by convex optimization techniques. Two examples are given to illustrate the effectiveness of the proposed main results. All these results are expected to be useful in the study of nonlinear singular systems.
93D20Asymptotic stability of control systems
93C10Nonlinear control systems
93C15Control systems governed by ODE
34B16Singular nonlinear boundary value problems for ODE
[1]Lin, C.; Wang, Q. G.; Lee, T. H.: Robust normalization and stabilization of uncertain descriptor systems with norm-bounded perturbations, IEEE transactions on automatic control 50, 515-520 (2005)
[2]Xu, S. Y.; Lam, J.: Robust control and filtering of singular systems, (2006)
[3]Dai, L.: Singular control systems, Lecture notes in control and information sciences (1989)
[4]Wang, H. J.; Xue, A. K.; Lu, R. Q.: Absolute stability criteria for a class of nonlinear singular system with time delay, Nonlinear analysis 70, 621-630 (2009) · Zbl 1168.34048 · doi:10.1016/j.na.2007.12.030
[5]Xu, S. Y.; Lam, J.; Yang, C.: Robust H control for discrete singular systems with state delay and parameter uncertainty, Dynamics of continuous, discrete and impulsive systems, series B: applications and algorithms 9, 539-554 (2002) · Zbl 1039.93060
[6]Ma, S. P.; Zhang, C. H.; Lin, C. Z.: Delay-dependent robust H control for uncertain discrete-time singular systems with time-delays, Journal of computational and applied mathematics 217, 194-211 (2008) · Zbl 1142.93011 · doi:10.1016/j.cam.2007.01.044
[7]Haidar, A.; Boukas, E. K.: Exponential stability of singular systems with multiple time-varying delays, Automatica 45, 539-545 (2009) · Zbl 1158.93347 · doi:10.1016/j.automatica.2008.08.019
[8]Wu, Z. G.; Su, H. Y.; Chu, J.: Robust stabilization for uncertain discrete singular systems with state delay, International journal of robust and nonlinear control 18, 1532-1550 (2004) · Zbl 1151.93426 · doi:10.1002/rnc.1302
[9]Shi, P.; Boukas, E. K.: On H control design for singular continuous-time delay systems with parametric uncertainties, Nonlinear dynamics and systems theory 4, No. 1, 59-71 (2004) · Zbl 1073.93020
[10]Zhu, S. Q.; Zhang, C. H.; Cheng, Z.; Feng, J. N.: Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems, IEEE transactions on automatic control 52, No. 5, 880-885 (2007)
[11]Zhou, S. S.; Zheng, W. X.: Robust H control of delayed singular systems with linear fractional parametric uncertainties, Journal of the franklin institute 346, 147-158 (2009) · Zbl 1160.93330 · doi:10.1016/j.jfranklin.2008.08.002
[12]Kharinotov, V. L.; Niculescu, S. I.: On the stability of linear systems with uncertain delay, IEEE transactions on automatic control 48, No. 1, 127-132 (2003)
[13]Lee, Y. S.; Moon, Y. S.; Kwon, W. H.; Park, P. G.: Delay- dependent robust H control of uncertain systems with a state-delay, Automatica 40, 65-72 (2004) · Zbl 1046.93015 · doi:10.1016/j.automatica.2003.07.004
[14]Lu, R. Q.; Xu, Y.; Xue, A. K.: H filtering for singular systems with communication delays, Signal processing 90, No. 4, 1240-1248 (2010) · Zbl 1197.94084 · doi:10.1016/j.sigpro.2009.10.007
[15]Yang, C. Y.; Zhang, Q. L.; Zhou, L. N.: Strongly absolute stability of Lur’e type differential-algebraic systems, J. math. Anal. appl. 336, 188-204 (2007) · Zbl 1131.34004 · doi:10.1016/j.jmaa.2007.02.067
[16]Boukas, E. K.; Liu, Z. K.: Deterministic and stochastic systems with time-delay, (2002)
[17]Jing, X. J.; Tan, D. L.; Wang, Y. C.: An LMI approach to stability of systems with severe time-delay, IEEE transactions on automatic control 49, No. 7, 1192-1195 (2004)
[18]Han, Q. L.: A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays, Automatica 40, 1791-1796 (2004) · Zbl 1075.93032 · doi:10.1016/j.automatica.2004.05.002
[19]Fridman, E.; Shaked, U.: Parameter dependent stability and stabilization of uncertain time-delay systems, Transactions on automatic control 48, No. 5, 861-866 (2003)
[20]Richard, J. P.: Time-delay systems: an overview of some recent advances and open problems, Automatica 39, 1667-1694 (2003) · Zbl 1145.93302 · doi:10.1016/S0005-1098(03)00167-5
[21]Wu, M.; He, Y.; She, J. H.; Liu, G. P.: Delay-dependent criteria for robust stability of time-varying delay systems, Automatica 40, 1435-1439 (2004) · Zbl 1059.93108 · doi:10.1016/j.automatica.2004.03.004
[22]Boukas, E. K.: Delay-dependent robust stabilizability of singular linear systems with delays, Stochastic analysis and applications 27, No. 4, 637-655 (2009) · Zbl 1167.93396 · doi:10.1080/07362990902976165
[23]Xu, S. Y.; Van Dooren, P.; Stefan, R.; Lam, J.: Robust stability and stabilization for singular systems with state delay and parameter uncertainty, IEEE transactions on automatic control 47, 1122-1228 (2002)
[24]Fridman, E.: Stability of linear descriptor systems with delay: a Lyapunov-based approach, Journal of mathematical analysis and applications 273, 24-44 (2002) · Zbl 1032.34069 · doi:10.1016/S0022-247X(02)00202-0
[25]He, Y.; Wang, Q. G.; Lin, C.; Wu, M.: Delay-range-dependent stability for systems with time-varying delay, Automatica 43, 371-376 (2007) · Zbl 1111.93073 · doi:10.1016/j.automatica.2006.08.015
[26]Elsgolts, L. E.; Norkin, S. B.: Introduction to the theory and applications of differential equations with deviating arguments, Mathematics in science and engineering 105 (1973)